# SDR YENA20101230172

- Difficulty date: December 30, 2010
- Submitted: December 30, 2010
- Operation: Air carrier
- Aircraft: N523JB
- Make and model: Airbus A320-232
- Aircraft serial: 1506
- Aircraft time: 37,505 hours, 13,746 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 321431
- Part serial: 040614
- Condition: Failed
- Location: Cabin
- Part time: 24,977 hours, 8,805 cycles
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 746 SJU-MCO, CREW REPORTED EMERGENCY LIGHTS INOP AT DOOR 1L/2L.  REMOVED AND REPLACED EPSU AND BATTERY PACK AS PER AMM 33-51-38.
